Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
Cheryl123

Registered:
Posts: 5
Reply with quote  #1 
Hi All,

I went to go see the professor a few weeks ago. I was so relieved I manage to get an appointment. He prescribed me Hiprex and Keflex but told me just to take Hiprex first and see if we could avoid antibiotics all together.

At first the Hiprex was doing wonders during first week - I had intercourse and no pain after. Just peeing was a little more frequent.

Now reaching end of second week of taking Hiprex I’ve noticed increased frequency of peeing - about 2-3 times per night and uncomfortable abdominals. I also had some spotting which really worried me.

Could anyone advise if they’ve experience this taking Hiprex? I know it’s worked so well for many so I’m disappointed this is happening.

Should I just push through these symptoms?

Thank you, Cheryl
Moderatorsusan

Moderator
Registered:
Posts: 1,139
Reply with quote  #2 
I would contact Prof and advise about the spotting. Some people find that they struggle to tolerate Hiprex at full strength to start with and cut down to half a tablet and build up from there. Prof likes people to contact him around 2-3 weeks after they have started treatment and I would certainly do so particularly if there is blood in your urine.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.